# SDR SWI2025F00854

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 49,174 hours, 42,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED TWO FASTENERS ON RH PRESSURE FLOOR SILL ANGLE AT FS513.00 AND BETWEEN RBL42.4 - RBL36.0 TO FOM   (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
